Ask an expert
Question

29 Jan 2004

Problem with pain in stomach area
I have a very bad pain round about my stomach area. It is not always there! It comes and goes. I have been on triphasil for a year and then went ont the 3 month injection in aug. I was suppost to go for it again in Nov. but didnt. I havent had my periods until last week and tuesday. It stopped on thursday
and started again on saterday. My periods doesn't look normal to me. I did a pregnancy test on monday but the results were negative. What could be causing this pain. Its been going on for a while now. Could I be preganant, and the test is not showing it.
Answer 343 views
Expert
GynaeDoc
gynaedoc

01 Jan 0001

If you missed an injection, this would explian the abnomal bleeding.
You don't say how long you have had the pain and I can't really make a diagnosis without a full history and examination. I would suggest that you see your doctor.

Best wishes
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
32% - 9425 votes
No
68% - 19886 votes
Vote